# SDR ASAA2019070829962

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 41,027 hours, 12,285 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LT ON RECALL. EXT WITH MASTER CAUTION RESET. GROUNDED - YES. RIGHT CONTROLLER LOGGED FLT DECK TRIM VALVE FAULT. RESET FAULT. VALVE OPERATION WAS NORMAL & SMOOTH DURING BITE. COULD NOT RE-DUPLICATE FAULT. OP CK NORMAL. REF FIM 21-62 TASK 832.
